# SDR GTIA9700257

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Locked Up
- Location: Nr 4 Main
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 205 - PARKING BRAKES WOULD NOT RELEASE FOR PUSH-BACK.  AIRCRAFT NOT MOVEABLE.  FOUND NR 4 MAIN BRAKE ASSY LOCKED-UP.  REMOVED AND REPLACED SAME IAW DC-9 MM 32-42-1.  LEAK CHECK GOOD.  (M)
